# SDR SWAA2022031431227

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR BOARD PANEL 241UF;HAS 2 EA DENTS/DELAMINATED; UPPER SURFACE;MIDDLE OF PANEL. / WORK ACCOMPLISHED ON NON-ROUTINE CARD X992078 (39818-2400-0182)
